# SDR TSAA2015032004

- Difficulty date: March 20, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N843KH
- Make and model: Saab SF340A
- Aircraft serial: 046
- Aircraft time: 43,949 hours, 48,108 cycles
- Engine: Ge CT76A
- Engine time: 36,580 hours, 44,481 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Part number: L38710SA
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1101, DURING CLIMB OUT AFTER DEPARTING, HYD LIGHT ILLUMINATED ACCOMPANIED BY DECREASING HYD QTY.  TEFERENCE LOG PAGE 260535.  FOUND RT MLG SWIVEL PN L38710SA LEAKING.  MX ACTION, R & R RT LG ICA AMM 32-33-10-02.
